# SDR QMLA2021020820004

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N213H
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7651
- Aircraft time: 6,883 hours, 12,242 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 4,746 hours, 7,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL NOTICED IN CABIN UPON TAKEOFF BY PILOT AND MED CREW. PILOT RETURN TO AIRPORT WHERE HE HAD JUST TAKEN OFF FROM.  MAINTENANCE: PERFORMED GROUND RUN AND 20 MINUTE MAINTENANCE FLIGHT. NO CAUTION OR WARNING LIGHTS NOTED. OPERATED HEATER WITH NO ISSUES OR SMELLS NOTED. COULD NOT DUPLICATE BURNING SMELL. AIRCRAFT RETURNED TO SERVICE
